Facebook Pixel
EmpowHER Guest

a question about libido

By Anonymous April 17, 2015 - 4:05pm
Rate This

My doctor has provided me some medication however one of the side effects of the medication is that it decreases libido. My question is if i stop these medication how long will it take for my libido to increase? Thanks in advance :)

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Generally once the medication is fully out of your system you should see changes. That can be anywhere days to a few weeks.  For anti-depressants it usually takes a few weeks. 



April 17, 2015 - 4:19pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!